| Model Number |
60005 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
03/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (b)(6) was implanted backwards in the left eye (os) during primary cataract surgery.An additional surgical procedure was completed to explant the lal and implant a new lal in the proper orientation.Rxsight's first awareness of this event was on (b)(6)2024.Reference report #(b)(4)for the report on the right eye (od).